May 19, 2004
I am currently for about three months on twice a day Combivir/virumen, very healthy cd4 670 VL undetectable, however
Lately having Herpes Outbreak, if I take acyclovir would this drug interact with the HIV medications? Please help
Response from Dr. Henry
Ot is OK to take your HIV meds with acyclovir. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Oral Sex Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.